View Single Post
Old 08-26-2004, 04:54 AM   #4
Banker Banker is offline
Senior Veteran
 
Join Date: Nov 2003
Posts: 1,193
Banker HB User
Re: [B]Fisherman's New Thread on Suboxone[/B]

Fisherman --- The girl I was telling you about that had to cold turkey from Sub.... her doc gave her a stimulant (it was odd... not a real one but a new drug they give to people w/narcolepsy)... Anyway,..... I hate to tell you this because everyone says NOT to replace one addiction for the other... but if you are SURE you can stop the ritalin before you get physically addicted (??? how long is that 2 - 3 weeks?) then I would do it. Only because I know about the sleepiness that comes along with getting off of Sub. If you take ANY Sub... you will be back to day one. Pls don't do that.

Fisherman, I'm proud of you - you are doing great and I'm so sorry that you are in this situation. Can I ask you... why did you get off of Sub anyway? How long were you on it and did you have any bad side effects? Do you mind telling me now, other than being extremely sleepy... what else is going on? Depression???? Is it just like hydro withdrawal or anything like that? Does each day seem to be getting worse of the same or slightly better? I'm sorry for all of the questions and if you don't feel like responding, it's o.k. But do at least respond and let us know briefly how you are.

Do you think you can control the ritalin if you take it? How addicted to it were you prior to Sub, or were you?

Please take care of yourself... are you having to work or anything? Do you have a significant other and/or family that can help you right now? Are you involved in any 12 step program or anything? I would STRONGLY encourage that... I know I will have to when I stop because my body will be dying for an opiate... Pls don't give in, you've made it so far!!!